# SDR UPS08M52312

- Difficulty date: May 13, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 63,436 hours, 12,171 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C LEFT FIXED LEADING EDGE RIB STA XORS 917 CRACKED ON LWR FLANGE VIEWED WITH MIRROR.  STOP DRILLED CRACK, FABRICATED SHIM AND REPAIR ANGLE IAW MD-11 SRM 57-00-01, 51-21-01, AND DWG ARB2920.
